Kernel density estimation of actuarial loss functions
Catalina Bolance,
Montserrat Guillen and
Jens Perch Nielsen
Insurance: Mathematics and Economics, 2003, vol. 32, issue 1, 19-36
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(02)00191-9
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Kernel Density Estimation of Actuarial Loss Functions (2000) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:32:y:2003:i:1:p:19-36
Access Statistics for this article
Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu
More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().